| Model Number |
SYN310.23 |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported issue could not be confirmed because the product said to be involved was discarded.Therefore, the visual and functional inspections could not be performed.In addition, a manufacturing record evaluation could not be performed since no lot number was not provided.Manufacture report numbers 2134070-2020-00017 and 2134070-2020-00018 are related to the same event.Manufacturer's ref.No: (b)(4).
Event or Problem Description
It was reported that a patient underwent an open reduction and internal fixation distal tibia procedure with three drill bit quick coupling (gold), and all three drill bits were dull.A stryker battery powered handpiece was used.This caused extended time in the operating room.However, there was no patient consequence.